Paracare suspension is useful for the gentle relief of Pain and fever in Babies and Children.
Paracare suspension is for the relief of Pain and fever in illnesses such as Earache, Headaches, Sore throat, Common Cold, Fever, Viral infections, Vaccination reactions.
Paracare is Alcohol free, Aspirin free, and Sugar free.
What else should I know?
Pharmacy Only Medicine
Each 5ml contains Paracetamol 120mg in a Strawberry flavoured base.
The dose for 3 to 12 months (4.0-8.0kg) is 2.5ml to 5ml , 1 to 3 years (8.0-10.5kg) is 5ml to 7.5ml, 3 to 5 years (10.5-16kg) is 7.5ml to 10ml.
The dose may be repeated every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
For older Children and Adults who dislike Tablets use the double strength Paracare.
Do not use in Renal failure or Liver disease.
Prolonged or excessive use of Paracare can be harmful.
Do not use on children below 2 years except on medical advice.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Apicare Cleanse Me Wash 500ml
NZ $24.05NZ $18.24
Bepure Collagen & Ceramides + Hyaluronic Acid Powder 182g
NZ $79.00NZ $66.36
Apicare Baby Bee Shampoo + Wash 300ml
NZ $19.23NZ $14.57
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!